About this Journal Submit a Manuscript Table of Contents
ISRN Geometry
Volume 2012 (2012), Article ID 251213, 16 pages
http://dx.doi.org/10.5402/2012/251213
Research Article

Hemi-Slant Lightlike Submanifolds of Indefinite Kenmotsu Manifolds

Department of Mathematics, Faculty of Natural Sciences, Jamia Millia Islamia, New Delhi 110025, India

Received 25 April 2012; Accepted 25 June 2012

Academic Editors: T. Friedrich and M. Khalkhali

Copyright © 2012 S. M. Khursheed Haider et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. D. N. Kupeli, Singular Semi-Riemannian Geometry, Kluwer Academic, Dodrecht, The Netherlands, 1996.
  2. K. L. Duggal and A. Bejancu, Lightlike Submanifolds of Semi-Riemannian Manifolds and Applications, Kluwer Academic, Dordrecht, The Netherlands, 1996.
  3. B. Sahin, “Transversal lightlike submanifolds of indefinite kaehler manifolds,” Analele Universitatii de Vest din Timisoara, Seria Matematica-Informatica, vol. 44, no. 1, pp. 119–145, 2006. View at Zentralblatt MATH
  4. B. Sahin, “Screen transversal lightlike submanifolds of indefinite Kaehler manifolds,” Chaos, Solitons and Fractals, vol. 38, no. 5, pp. 1439–1448, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  5. C. Yildirim and B. Sahin, “Transversal lightlike submanifolds of indefinite Sasakian manifolds,” Turkish Journal of Mathematics, vol. 34, no. 4, pp. 561–583, 2010. View at Zentralblatt MATH
  6. C. Yildirim and B. Sahin, “Screen transversal lightlike submanifolds of indefinite Sasakian manifolds,” Journal of the Analele Stiintifice ale Universitatii Ovidius Constanta, vol. 18, no. 2, pp. 315–336, 2010. View at Zentralblatt MATH
  7. S. M. K. Haider, M. Thakur, and Advin, “Screen transversal lightlike submanifolds of indefinite Sasakian manifolds,” International Journal of Mathematical Analysis, vol. 4, no. 39, pp. 1899–1911, 2010. View at Zentralblatt MATH
  8. K. L. Duggal, “Space time manifolds and contact structures,” International Journal of Mathematics & Mathematical Sciences, vol. 13, no. 3, pp. 545–553, 1990. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  9. N. Aktan, “On non-existence of lightlike hypersurfaces of indefinite Kenmotsu space form,” Turkish Journal of Mathematics, vol. 32, no. 2, pp. 127–139, 2008. View at Zentralblatt MATH
  10. A. Carriazo, New Developments in Slant Submanifolds Theoty, Narosa Publishing, New Delhi, India, 2002.
  11. B. Sahin, “Warped product submanifolds of Kaehler manifolds with a slant factor,” Annales Polonici Mathematici, vol. 95, no. 3, pp. 207–226, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  12. B. Sahin, “Slant lightlike submanifolds of indefinite Hermitian manifolds,” Balkan Journal of Geometry and its Applications, vol. 13, no. 1, pp. 107–119, 2008. View at Zentralblatt MATH
  13. M. Atceken and E. Kilic, “Semi-invariant lightlike submanifolds of a semi-Riemannian product manifold,” Kodai Mathematical Journal, vol. 30, no. 3, pp. 361–378, 2007. View at Publisher · View at Google Scholar
  14. C. L. Bejan and K. L. Duggal, “Global lightlike manifolds and harmonicity,” Kodai Mathematical Journal, vol. 28, no. 1, pp. 131–145, 2005. View at Publisher · View at Google Scholar